I have a fever for the past five days. The temperature goes down after taking medicines and it comes back again. I also have severe headache and cough. I was taking Biogesic and then I changed it and I am taking Bioflu now. Please help me.
Welcome to icliniq.com.
I am sorry to learn about the condition. Please mention whether you have tested for COVID-19 (severe acute respiratory syndrome coronavirus 2). If not, you need to do it because your symptoms are consistent with COVID-19. It can also be another type of infection and you need to check for COVID-19. I will prescribe you medications for the infection. Be safe and do not infect anybody until you know the test results of the COVID-19 test.
You have a viral infection.Investigations to be done:
The covid-19 (severe acute respiratory syndrome coronavirus 2) test has to be done.Differential diagnosis:
You can have another viral or bacterial infection.Probable diagnosis:
You can have COVID-19.Treatment plan:
Stop taking tablet Bioflu. You can take Aspirin 500 mg three tablets per day, tablet Famotidine 40 mg three tablets per day, tablet Hymecromon, tablet Bromelain 100 mg three tablets per day, tablet Zinc 100 mg three tablets per day, Vitamine D 2000 IU two times a day, tablet N-Acetylcysteine 200 mg three times a day and tablet Dextromethorphan 30 mg three times a day.Preventive measures:
Make sure that you do not infect anyone else. Cover your mouth and nose with a mask.Regarding follow up:
Revert me at any time you want.
Was this answer helpful?|
.. chikungunya and how to protect ourselves from being infected with this disease .. ... Read fullCan viral infection cause diarrhea in a baby?
.. I have read your question in detail and I know that you are very concerned about your child but do not worry. By what you quote it seems that your child probably has got acute gastroenteritis with inflammation at thighs and scrotal region. In my ... Read fullMy father is diagnosed with viral fever and had delirium after consultation. Please advice.
.. has a fever and is delirious, it is not something that should be managed at home. Delirium can be due to toxic reasons (toxins can be substances released by microorganisms during an infection, prescription medicines or illegal drugs) or metabolic ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now